# SDR DALA2022102406857

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 73,398 hours, 27,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 3R LOWER EMERGENCY LIGHT OUT. CORRECTIVE ACTION: T/S AS PER FIM TASK 33-51. LOCATED BATTERY PACK AND REPLACED FUSE THAT WAS FAULTING OPS CHK GOOD AS PER AMM 33-51. (9097925)
